Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the system of a binary cubic and quadratic and the reduction of hyperelliptic integrals of genus two to elliptic integrals by a transformation of the fourth order


Author: John Hector McDonald
Journal: Trans. Amer. Math. Soc. 2 (1901), 437-458
MSC: Primary 33E05
DOI: https://doi.org/10.1090/S0002-9947-1901-1500579-4
MathSciNet review: 1500579
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33E05

Retrieve articles in all journals with MSC: 33E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1901-1500579-4
Article copyright: © Copyright 1901 American Mathematical Society

American Mathematical Society